# SDR UALA2010060101890

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 31,778 hours, 8,016 cycles
- Engine: Pwa PW4052
- System (JASC): 4920 · APU Core Engine
- Part: Control Valve
- Part number: 97980612
- Part serial: 152
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU SHUTDOWN DURING ENGINE START RT AFTER BOTH PACKS WERE TURNED OFF.   REPLACED INLET TEMP SENSOR AND APU OPERATES NORMAL WITH LOAD ON AND OFF. AFTER AUTO SHUTDOWN AGAIN REPLACED SURGE VALVE AND FLOW CONTROL MODULE. OPS CHECKS GOOD.
